MathSciNet Relay Station
MathSciNet bibliographic data
MR413243 60G15
Mittal, Y.; Ylvisaker, D. Limit distributions for the maxima of stationary Gaussian processes. Stochastic Processes Appl. 3 (1975), 1–18.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement